Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heart Rate Post HCV Regimen
Jan 28, 2007

What if anything should I make of this? While I was on peg/riba, my heart rate was averaging 100, with a high of 109. Now that I'm off it, I'm averaging about 79 with a high of 86. Is the high rate typical during taking the regimen, or should I look for something else as the cause of the decrease? The only thing I'm taking now is levothyroxine, since my TSH went hypo near the end of my dosing; I'm not taking any HIV meds yet.

Response from Dr. McGovern

The faster heart rate initially could have been related to moderate dehydration, which easily happens on interferon therapy.

The slower heart rate now may be related to your hypothyroidism.



Previous
Advice on HBS AG
Next
HB cAB results and exposure window

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement